# SDR MAL2008F00026

- Difficulty date: August 7, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 6,307 hours, 5,263 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION FLAP FAIL AT 30 DEG 6900/160 KTS/GEAR DOWN.  COMPLETED WITH FLAP FAIL RESET PROCEDURE IAW CRJ POM SECTION 3.8.  (S)
